# SDR ASOA20120914076

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 26,854 hours, 15,132 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Part number: 480CC01
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED STRONG ELECTRICAL ODOR COMING FROM F/O'S DISTRIBUTION BOX AND RETURNED TO GATE.  CONTRACT MX FOUND CONTACTOR K0002, NR 2 WINDSHIELD HEAT TO BE BURNED AND SOURCE OF ODOR.  DEACTIVATED SYS AND DEFERRED IAW MEL 30-42-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE WITH MEL.  MX R & R NR 2 WINDSHIELD CONTACTOR K0002 WITH OPS CHECKS SUCCESSFUL.  CLEARED MEL AND ACFT WAS APPROVED FOR RETURN TO SERVICE.
